A multi-temperature kinetic Ising model and the eigenvalues of some perturbed Jacobi matrices Journal Article


Authors: Da Fonseca, C. M.; Kouachi, S.; Mazilu, D. A.; Mazilu, I.
Article Title: A multi-temperature kinetic Ising model and the eigenvalues of some perturbed Jacobi matrices
Journal Title: Applied Mathematics and Computation
Volume: 259
ISSN: 0096-3003
Publisher: Elsevier (Green)  
Date Published: 2015
Start Page: 205
End Page: 211
DOI/URL:
SHERPA: Green
W&L Authors
  1. Mazilu, Dan
    16 Mazilu
  2. Mazilu, Irina
    19 Mazilu